MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø58 TWO-HOLES; ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø58 TWO-HOLES; ACETABULAR SHELL CEMENTLESS
Catalog Number 01.32.158DH
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 november 2018: lot 177616: (b)(4) items manufactured and released on 28-mar-2018.Expiration date: 2023-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(4) 2018 we were informed that on the following day, about 3 months after primary, the surgeon would have revised the patient for a cup malpositioning (poor cup position placement).On (b)(6) 2018 the surgeon swapped the cup, the head and the liner.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Common Device Name
ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8095221
Report Number3005180920-2018-00926
Device Sequence Number2745226
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Catalogue Number01.32.158DH
Device Lot Number177616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;